Open Access
Translator Disclaimer
March, 1983 Optimal Properties of One-Step Variable Selection in Regression
Ronald W. Butler
Ann. Statist. 11(1): 219-224 (March, 1983). DOI: 10.1214/aos/1176346072

Abstract

We consider the selection of the best subset of independent variables of a fixed size for possible inclusion in a regression model. The classical procedures (largest $\mathbb{R}^2$ to enter) are shown to be uniformly invariant Bayes in the sense of Paulson (1952) and Kudo (1956).

Citation

Download Citation

Ronald W. Butler. "Optimal Properties of One-Step Variable Selection in Regression." Ann. Statist. 11 (1) 219 - 224, March, 1983. https://doi.org/10.1214/aos/1176346072

Information

Published: March, 1983
First available in Project Euclid: 12 April 2007

zbMATH: 0522.62003
MathSciNet: MR684879
Digital Object Identifier: 10.1214/aos/1176346072

Subjects:
Primary: 62C25
Secondary: 62C10, 62H30, 62J05

Rights: Copyright © 1983 Institute of Mathematical Statistics

JOURNAL ARTICLE
6 PAGES


SHARE
Vol.11 • No. 1 • March, 1983
Back to Top